# SDR 2007FA0000878

- Difficulty date: June 29, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Aircraft: N56EM
- Aircraft serial: 144
- Engine: Garrtt TFE731*
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Transponder
- Part number: TDR906221270001
- Part serial: 2451
- Condition: Failed
- Location: Tailcone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 6/27/2007 WHILE ENROUTE, THE PRIMARY TRANSPONDER FAILED WHILE THE AIRCRAFT WAS OPERATING IN AIRSPACE.  THE CREW WAS ABLE TO SWITCH TO THE SECONDARY TRANSPONDER AND CONTINUE THEIR FLIGHT TO LOCK WITHOUT FURTHER INCIDENT.  UPON ARRIVAL, THE PRIMARY TRANSPONDER WAS CONFIRMED FAILED AND WAS REPLACED WITH A SERVICEABLE TRANSPONDER.  THE SYSTEM WAS TESTED IAW FAR PART 43, APPENDIX F AND APPENDIX E, SUB PARA C, AND ICA NR 30A05002, REVISION C.  THE SYSTEM WAS FOUND TO BE OPERATING NORMALLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
